# SDR AUS20031182

- Difficulty date: July 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Splice
- Part number: 121972
- Condition: Damaged
- Location: Ac Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) IDG FEEDER CABLE INLINE SPLICE WAS PRE SB-24-85-01253A. PRE MOD SPLICES PN 12197/2 WERE FITTED INSTEAD OF PN 12198/2 SPLICES.
